Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 87, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 21, 2016, 5:03 PM CDT for Floyd County, Iowa. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2016, 5:03 PM CDT (22:03 UTC)
- Expired
- Sep 21, 2016, 6:00 PM CDT
- In force
- 57 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Floyd County, IA
The radar
The La Crosse radar (KARX), 160 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 5:06 PM CDT | HAIL 1.5 | Rockford, IA | REPORT VIA SOCIAL MEDIA. |
| Sep 21, 5:10 PM CDT | TSTM WND DMG | 2 W Rockford, IA | TREES DOWN 2W OF ROCKFORD AS WELL AS IN NORA SPRINGS. WINDS ESTIMATED 60-70 MPH. |
| Sep 21, 5:33 PM CDT | TSTM WND GST 70 | 3 W Marble Rock, IA | . |
| Sep 21, 5:33 PM CDT | TORNADO | 3 Sw Rockford, IA | BRIEF TOUCH DOWN . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.5
The text
As transmitted.
722
WUUS53 KARX 212203
SVRARX
IAC067-212300-
/O.NEW.KARX.SV.W.0087.160921T2203Z-160921T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
503 PM CDT WED SEP 21 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FLOYD COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 600 PM CDT
* AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
ROCKWELL...OR 14 MILES SOUTHEAST OF MASON CITY...MOVING NORTHEAST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MARBLE ROCK AROUND 525 PM CDT.
ROCKFORD AROUND 530 PM CDT.
NORA SPRINGS AROUND 540 PM CDT.
RUDD AROUND 550 PM CDT.
FLOYD AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DOUGHERTY...IDLEWILDE STATE PARK...FLOYD CROSSING...COUNTY ROADS 147
AND T 34 AND COUNTY ROADS B 20 AND T 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM AND WILL LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4320 9302 4321 9299 4321 9277 4316 9263
4291 9295 4291 9303
TIME...MOT...LOC 2203Z 218DEG 16KT 4296 9305
HAIL...1.00IN
WIND...60MPH
$$
AJ1 follow-up statement
156
WWUS53 KARX 212216
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
516 PM CDT WED SEP 21 2016
IAC067-212300-
/O.CON.KARX.SV.W.0087.000000T0000Z-160921T2300Z/
FLOYD IA-
516 PM CDT WED SEP 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN FLOYD COUNTY...
AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCKFORD...OR
14 MILES SOUTHEAST OF MASON CITY...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...FIRE DEPARTMENT IN CHARLES CITY...WHO REPORTED TREES DOWN 2
MILES WEST OF ROCKFORD AS WELL AS IN NORA SPRINGS FROM
ESTIMATED 60 MPH WINDS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MARBLE ROCK AROUND 525 PM CDT.
ROCKFORD AROUND 530 PM CDT.
NORA SPRINGS AROUND 540 PM CDT.
RUDD AROUND 550 PM CDT.
FLOYD AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DOUGHERTY...IDLEWILDE STATE PARK AND FLOYD CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4320 9302 4321 9299 4321 9277 4316 9263
4291 9295 4291 9303
TIME...MOT...LOC 2215Z 218DEG 16KT 4300 9300
HAIL...1.00IN
WIND...60MPH
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:58 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 21, 3:58 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
358 PM CDT Wed Sep 21 2016
.SHORT TERM...(This evening through Friday)
Issued at 358 PM CDT Wed Sep 21 2016
Rain...rain...go away! Unfortunately that doesn't seem very likely
as we wrap up the work week, with the main forecast concern being
timing, placement, and amounts of additional heavy rainfall...not to
mention the potential for severe storms into this evening. Midday
analysis places a warm front just touching our far southwestern CWA,
slowly bowing northward courtesy of diurnal mixing, with dew points
making a sizable jump toward the lower 70s west of the Mississippi
River. In the presence of quite steep low/mid level lapse rates,
that added moisture has led to CAPE values surging into the 3000+
J/kg range, with all focus for the next couple of hours on the
potential for severe storms. Overall deep shear isn't terribly
impressive, but 0-1/0-2km shear is rather impressive in the 30-40
knot range, with good turning right along the warm front. Given
lower LCL heights and said shear, can't at all rule out a few
tornadoes developing the next few hours, in addition to the
potential for some pretty large hail given normalized CAPE values of
around 0.4...indicative of some impressive instability. Could see
individual storms merge into more of a cluster with time with
perhaps an increasing wind threat.
Not to be forgotten, the even larger issue in the longer term
remains heavy rain potential into tonight and perhaps much of
Thursday as well. Approach of our next ripple in the flow and
associated even deeper surge of tropical moisture from the remnants
of Paine should work in tandem with another nocturnal increase in
low level jet forcing/moisture transport to deliver another
expanding axis of convection somewhere across the area. That
"somewhere" may ultimately be just a touch farther north than seen
last night as the better mass convergence focuses initially
along/north of I-94, but with hints among recent runs of CAM
guidance that we will see another southward drift with time - in
line with Corfidi vector propagation. Given PWAT values near the top
of the chart for late September and the tropical tap/strong elevated
instability/3-4km warm cloud depths, don't have any reason why
storms won't produce another 2-3 inches where they persist, with
localized amounts again up to 5 inches as noted with last night's
convection. Of course, exact placement is all but impossible to nail
down even at this hour, but suffice it to say flash flooding
concerns remain high, especially with many areas primed last night
with heavy rains.
Beyond tomorrow morning, don't have the best feeling how things will
play out, but with the warm frontal boundary still draped nearby and
persistent lift/instability near that feature, can't at all rule out
periods of showers and storms hanging tight through Thursday night
and even into Friday. Should see southern areas increasingly become
capped with time into Friday as upper troughing digging through the
Rockies builds sharp ridging aloft across the Mississippi valley.
.LONG TERM...(Friday Night through Wednesday)
Issued at 358 PM CDT Wed Sep 21 2016
Looking like the active weather pattern will continue into early
next week, with quite the upper trough (very fall-like) progged by
the majority of medium range guidance to work east through the
Plains into Saturday. Modest height falls, upper divergence, and
enhanced jet help should ignite yet another axis of showers and
likely some thunder across much of the region into Saturday night,
with some potential for severe storms pending timing given increased
shear aloft. There remains some question about how fast this system
will progress, with the ECMWF steadfast in its idea of a much slower
progression as more energy rounds the trough base and works a
frontal wave through the area toward Tuesday or Wednesday. The GFS
meanwhile also remains steadfast with its faster solution and a much
farther north closing off of an upper level low into early next
week. At this point, don't have any reason to go one way or the
other but the overall idea is still for continued rain chances at
various times, with perhaps a trend toward much cooler conditions
toward midweek. Will have to watch this pattern closely as the last
thing we need here is additional heavy rainfall (or any rain for
that matter), and the potential is there for another bout of
widespread heavier precipitation into the weekend.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1219 PM CDT Wed Sep 21 2016
General VFR conditions expected although a lot will depend on
convection with heavier storms producing IFR to MVFR at times. Very
scattered nature to storms, at least initially, will make it
difficult to time, but this evening storms expected to form larger
mesoscale convective system that would bring a more prolonged period
of intense rains and hence, limited visibilities and ceilings.
Hard to pin-point exact timing for that trend, but will look for
opportunities where convection is more likely at TAF sites.
&&
.HYDROLOGY...
Issued at 358 PM CDT Wed Sep 21 2016
Plenty of water yet to come per our current forecast, with flash
flooding concerns first and foremost the main concern overnight.
Many spots along and either side of the Mississippi picked up a
solid 2-4 inches overnight with some flash flooding/mud slides
noted. Additional forecast rainfall of 2-3 inches with localized
much higher amounts under any training storms should have little
trouble producing additional flash flood concerns tonight, though
the exact location of heaviest rain does remain somewhat in
question.
Looking longer term, river flooding on most if not all river
systems will become a bigger issue the next few days, with hints
that we may well see another bout of heavy rain later Saturday
into Sunday. We definitely don't need that, but given the setup,
don't be shocked to see upward trends on river forecasts over the
next couple of days.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Thursday evening for WIZ017-029-
032>034-041>044-053>055-061.
MN...Flash Flood Watch through Thursday evening for MNZ079-086>088-
094>096.
IA...Flash Flood Watch through Thursday evening for IAZ008>011-018-
019-029-030.
&&
SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...SHEA
HYDROLOGY...LawrenceHazardous weather outlook, Sep 21, 3:05 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 305 PM CDT WED SEP 21 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-221100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 305 PM CDT WED SEP 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IN EFFECT. PERIODIC THUNDERSTORMS WILL CONTINUE TONIGHT. THE MAIN THREAT FROM THESE STORMS IS HEAVY RAIN WHICH WILL RESULT IN RIVER AND FLASH FLOODING. IN ADDITION...THERE IS A THREAT FOR LARGE HAIL...ISOLATED TORNADOES...AND DAMAGING WINDS...ESPECIALLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STORMS CAPABLE OF PRODUCING FLASH FLOODING AND RIVER FLOODING WILL CONTINUE THROUGH THURSDAY EVENING. DUE TO THIS...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THIS TIME PERIOD. PERIODIC STORMS ARE POSSIBLE FROM THURSDAY THROUGH TUESDAY. AT THIS TIME...THE MAIN THREAT FROM THESE STORMS WILL BE LIGHTNING AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... RAINFALL REPORTS AND OBSERVATIONS OF FLOODING SHOULD BE PASSED ALONG TO US. WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED...BUT A FEW GROUPS MAY BE NEEDED IF DAMAGING WIND OR TORNADOES DEVELOP. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. SHEA
In the hours before
Special weather statement, Sep 21, 2:54 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 254 PM CDT WED SEP 21 2016 WIZ043-044-212015- JUNEAU-ADAMS- 254 PM CDT WED SEP 21 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JUNEAU AND SOUTHERN ADAMS COUNTIES... AT 251 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF WISCONSIN DELLS...MOVING EAST AT 20 MPH. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING...INCLUDING ALONG INTERSTATE 94 BETWEEN EXITS 69 AND 85. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LOCATIONS IMPACTED INCLUDE... MAUSTON...LEMONWEIR...LYNDON STATION...EAGLE PARK CAMPGROUND... BIG SPRING...RIVER BAY CAMPGROUND...DELLS TIMBERLAND CAMPGROUND... PLAINVILLE...BROOKSIDE...YUKON TRAILS CAMPGROUND AND BROOKS. LAT...LON 4364 9015 4390 9012 4386 8960 4364 8960 TIME...MOT...LOC 1951Z 285DEG 19KT 4373 8979 AJ
Special weather statement, Sep 21, 2:59 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT WED SEP 21 2016
WIZ029-034-212045-
CLARK-JACKSON-
259 PM CDT WED SEP 21 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK AND
NORTHWESTERN JACKSON COUNTIES...
AT 258 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PRICE...OR 18
MILES NORTHEAST OF WHITEHALL...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. THIS STORM MAY
INTENSIFY AND MAY REQUIRE WARNINGS. MOVE INDOORS AND CONTINUE TO
MONITOR THE WEATHER.
THIS STORM WILL BE NEAR...
FAIRCHILD AROUND 315 PM CDT.
HUMBIRD AROUND 320 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEVIS...REQUA...SNYDER
LAKE...THE HIGHGROUND AND HIGHWAY 10 AND BALD PEAK ROAD.
LAT...LON 4451 9063 4443 9063 4454 9117 4459 9117
4460 9113 4460 9092 4464 9092 4464 9064
TIME...MOT...LOC 1958Z 270DEG 26KT 4458 9110
AJLocal storm report, Sep 21, 3:18 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
318 PM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLASH FLOOD CHRISTIE 44.65N 90.60W
09/21/2016 CLARK WI EMERGENCY MNGR
WATER OVER HIGHWAY 73
0255 PM FLASH FLOOD 2 S CHILI 44.60N 90.35W
09/21/2016 CLARK WI EMERGENCY MNGR
WATER OVER ROAD - HIGHWAY 10 AND COUNTY Y
&&
AJSpecial weather statement, Sep 21, 4:09 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 409 PM CDT WED SEP 21 2016 IAZ018-212200- FLOYD- 409 PM CDT WED SEP 21 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN FLOYD COUNTY... AT 408 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ROCKFORD...OR 14 MILES SOUTHEAST OF MASON CITY...MOVING NORTH AT 15 MPH. DIME SIZE HAIL AND TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM. THE RAINFALL COULD RESULT IN FLOODING...THEREFORE CONTINUE TO MONITOR THE WEATHER FOR POSSIBLE WARNINGS. THIS STORM WILL BE NEAR... ROCKFORD AROUND 415 PM CDT. NORA SPRINGS AROUND 435 PM CDT. RUDD AROUND 440 PM CDT. FLOYD AROUND 450 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IDLEWILDE STATE PARK...OAKWOOD...HOWARDVILLE AND ROSEVILLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4321 9302 4321 9267 4296 9275 4296 9302 TIME...MOT...LOC 2108Z 200DEG 13KT 4303 9297 AJ
Local storm report, Sep 21, 4:22 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
422 PM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST 2 S NORA SPRINGS 43.12N 93.01W
09/21/2016 M66 MPH FLOYD IA FIRE DEPT/RESCUE
&&
AJLocal storm report, Sep 21, 4:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
451 PM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG NORA SPRINGS 43.14N 93.01W
09/21/2016 FLOYD IA FIRE DEPT/RESCUE
2 FOOT DIAMETER TREE DOWN ON HOUSE. RELAYED
BY CHARLES CITY FD.
&&
TMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 6:44 AM CDT | Flash Flood Warning | ARX | Allamakee | 6 hr |
| Sep 21, 4:09 PM CDT | Special Weather Statement | ARX | Floyd | 51 min |
| Sep 21, 4:21 PM CDT | Severe Thunderstorm Warning | ARX | Floyd | 39 min |
| Sep 21, 4:47 PM CDT | Flash Flood Warning | ARX | Floyd | 4 hr |
| Sep 21, 5:20 PM CDT | Tornado Warning | ARX | Floyd | 40 min |
| Sep 21, 5:52 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 35 min |
| Sep 21, 6:01 PM CDT | Severe Thunderstorm Warning | ARX | Floyd | 44 min |
| Sep 21, 6:03 PM CDT | Flash Flood Warning | ARX | Floyd | 3 hr |
| Sep 21, 6:18 PM CDT | Tornado Warning | ARX | Floyd | 42 min |
| Sep 21, 6:23 PM CDT | Flash Flood Warning | ARX | Mitchell | 6 hr |
| Sep 21, 6:53 PM CDT | Tornado Warning | ARX | Chickasaw, Floyd | 32 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.